# SDR WX0A2022022574012

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N260NV
- Make and model: Airbus A320-214
- Aircraft serial: 4104
- Aircraft time: 29,772 hours, 20,060 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Landing Gear
- Condition: Unresponsive
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(ATC DECLARED EMERGENCY) LANDING GEAR WILL NOT EXTEND WITH GEAR HANDLE DOWN. RECYCLED UNSUCCESSFUL. PERFORMED MANUAL GEAR EXTENSION PROCEDURE / A/C IS AOG. TROUBLESHOOTING IN PROGRESS"
